Log in

I forgot my password

Latest topics
Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 0

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5

Does anyone else experience this?

Sat Oct 14, 2017 5:21 pm by Angelmegs

Hi— im new here. Im incredibly desperate so if anyone has any suggestions i would greatly appreciate it. Im a 20 year old female with vulvodynia and vaginismus. I was on the birth control pill (junel fe lo estrin) from age 13-18 because of severe menstrual pain. I used the xulane patch for a few months when i was 18 but eventually stopped BC altogether because it interferes with my med for …

Comments: 0

Post Full Vestibulectomy - 5 Years Later - Please Read

Tue May 02, 2017 6:18 pm by jen007

Hi All,

It's been awhile since I've written a new topic on the forum. Wondering if any of the same ladies are still here. I've come back to update you all on my post vestibulectomy results. I can't remember if I've done an update on my current state, so forgive me if this is repeated information... I can't remember how to view my old posts! Anyway, let me get on with my update.

For 4 years post …

Comments: 4


Am I on the Right Track?

View previous topic View next topic Go down

Am I on the Right Track?

Post  leoscc on Fri Sep 01, 2017 3:46 pm

Hello,

Not too long ago I posted about my recent diagnosis with secondary vulvodynia. I am very thankful that I do not have it as bad as it could be, but of course, it is still very frustrating. I'm even more depressed since my boyfriend of 3 years left me a week after telling him about this condition. I'm trying to channel my energy into getting down to the bottom of all of this. Unfortunately, I won't know if I ever fix it until I ever have sex again, whenever that is now, haha!

Anyway, my OBGYN has me on 6 months (1x) diflucan to combat yeast infections. I don't think this will help at all but I am doing it anyway. I have decided to stop taking birth control, as I feel my hormones can be causing this. I've also read a lot of papers/posts on how birth control can be linked to this due to the fluctuation of hormones.
Here is where I am confused. I started taking birth control roughly 2.5 years ago. Originally, birth control did not affect my sex life in any way. No pain, no burning, no itching. I have switched pills due to spotting issues (which were fixed). Around the time I switched pills, I also damaged my lower back. I'm 21, and used to participate in powerlifting. One day I lifted more than I could handle and dislodged my SI joint, and suffered from a lot of muscle spasm for a period of my life. I've also read some people having back issues linked to vulvodynia. Could this be a part of the cause? It is so hard to pin point because I switched pills around the same time this injury happened. Regardless, I went to physical therapy for 6 months to get my hips back in line. Lo and behold, they are out again, but even when I was in PT I still had issues with sex.

Can someone shed some light on this so I have an idea of what actions to take next? I've tried talking to doctors of back pain linked to vulvar pain and they basically scoffed at me. So far, stopping my birth control and possibly getting my hormones checked are the only big plans I have. I am considering resuming PT as well to help realign my pelvis, even though I have no chronic back pain at the moment.... Just vagina pain! -_-

Thanks in advance <3

leoscc

Posts : 4
Join date : 2017-08-14

View user profile

Back to top Go down

Hormone levels

Post  amyhp on Fri Sep 01, 2017 8:13 pm

Have your free testosterone and estrogen levels tested. If those are off you will need to go on an estrogen/testosterone compounded gel.

amyhp

Posts : 32
Join date : 2015-09-22

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum